# SDR SIMA20210225003

- Difficulty date: February 25, 2021
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N215NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000511
- Aircraft time: 13,163 hours, 8,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: 17116240409
- Condition: Cracked
- Location: Rh
- Component: Wing Tip Assy
- Component part number: 17116240409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TIP IS CRACKED AT FWD SPAR ATTACHMENT-C/A-COMPLETE:SEE NRTC E846428 FOR REPLACEMENT OF RH WINGLET SPAR AND INSTALLATION OF RH WINGLET
